# SDR VJ9800209

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A3401534007
- Condition: Damaged
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED TEMPORARY REPAIR WITH A PERMANENT REPAIR ON LT FUSELAGE AT FS 220.  REMOVED EXISTING REPAIR, DUCTING, AND INSULATION.  FABRICATED NEW REPAIR DOUBLER FROM .063 2024T3, 11 INCH BY 11.25 INCHES, AND 2 EACH FINGER DOUBLERS FROM .025 2024T3, 3 INCHES BY 11 INCHES AND 4 INCHES BY 8 INCHES.  INSTALLED DOUBLERS, FILLET SEALED, INSTALLED DUCTING AND INSULATION IAW DC9 SRM 53-04, FIG 12B AND RES 1 NR 04596.
